Alert archive / New York / Gale Watches in 2018
Gale Watch 4, NWS Buffalo, NY
NWS Buffalo, NY issued this gale watch at Apr 2, 2018, 3:01 PM EDT. It took effect at Apr 4, 2018, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2018, 3:01 PM EDT (19:01 UTC)
- In effect from
- Apr 4, 2018, 8:00 AM EDT
- Expired
- Apr 3, 2018, 4:46 AM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
762 WHUS71 KBUF 021901 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 301 PM EDT Mon Apr 2 2018 LOZ042-062-030315- /O.NEW.KBUF.GL.A.0004.180404T1400Z-180405T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 301 PM EDT Mon Apr 2 2018 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Wednesday morning through Wednesday evening. * WINDS...West to 40 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LOZ043>045-063>065-030315- /O.NEW.KBUF.GL.A.0004.180404T1500Z-180405T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 301 PM EDT Mon Apr 2 2018 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Wednesday morning through Wednesday evening. * WINDS...West to 40 knots. * WAVES...13 to 17 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LEZ040-041-030315- /O.NEW.KBUF.GL.A.0004.180404T1200Z-180404T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 301 PM EDT Mon Apr 2 2018 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Wednesday morning through Wednesday afternoon. * WINDS...West to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
3 follow-up statements
107 WHUS71 KBUF 022131 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 531 PM EDT Mon Apr 2 2018 LOZ042-062-030545- /O.CON.KBUF.GL.A.0004.180404T1400Z-180405T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 531 PM EDT Mon Apr 2 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WINDS...West to 40 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LOZ043>045-063>065-030545- /O.CON.KBUF.GL.A.0004.180404T1500Z-180405T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 531 PM EDT Mon Apr 2 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WINDS...West to 40 knots. * WAVES...13 to 17 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LEZ040-041-030545- /O.CON.KBUF.GL.A.0004.180404T1200Z-180404T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 531 PM EDT Mon Apr 2 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WINDS...West to 40 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
540 WHUS71 KBUF 030535 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 135 AM EDT Tue Apr 3 2018 LOZ042-062-031345- /O.CON.KBUF.GL.A.0004.180404T1400Z-180405T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 135 AM EDT Tue Apr 3 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WINDS...West to 40 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LOZ043>045-063>065-031345- /O.CON.KBUF.GL.A.0004.180404T1500Z-180405T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 135 AM EDT Tue Apr 3 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * WINDS...West to 40 knots. * WAVES...13 to 17 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LEZ040-041-031345- /O.CON.KBUF.GL.A.0004.180404T1200Z-180404T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 135 AM EDT Tue Apr 3 2018 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WINDS...West to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ SMITH
258 WHUS71 KBUF 030846 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 446 AM EDT Tue Apr 3 2018 LEZ040-041-031700- /O.UPG.KBUF.GL.A.0004.180404T1200Z-180404T2200Z/ /O.NEW.KBUF.GL.W.0004.180404T0900Z-180404T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 446 AM EDT Tue Apr 3 2018 ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT WEDNESDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 5 AM to 5 PM EDT Wednesday. The Gale Watch is no longer in effect. * WINDS...West to 40 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LOZ042-062-031700- /O.UPG.KBUF.GL.A.0004.180404T1400Z-180405T0000Z/ /O.NEW.KBUF.GL.W.0004.180404T1200Z-180405T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 446 AM EDT Tue Apr 3 2018 ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 8 AM to 11 PM EDT Wednesday. The Gale Watch is no longer in effect. * WINDS...West to 45 knots. * WAVES...12 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LOZ043>045-063>065-031700- /O.UPG.KBUF.GL.A.0004.180404T1500Z-180405T0300Z/ /O.NEW.KBUF.GL.W.0004.180404T1200Z-180405T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 446 AM EDT Tue Apr 3 2018 ...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM EDT THURSDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 8 AM Wednesday to 2 AM EDT Thursday. The Gale Watch is no longer in effect. * WINDS...West to 45 knots. * WAVES...14 to 18 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Apr 2, 3:01 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 2, 3:01 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
301 PM EDT Mon Apr 2 2018
.SYNOPSIS...
High pressure will remain in place through this evening providing
mainly clear skies. A warm front will then move north across the
eastern Great Lakes on Tuesday, with rain showers spreading from
southwest to northeast across the region. Periods of rain will
continue through early Wednesday morning when a strong cold front
crosses the area. Strong to damaging winds are possible along and
behind the cold front, with the strongest winds northeast of the
lakes.
&&
.NEAR TERM /THROUGH TUESDAY/...
Satellite imagery showing scattered diurnal cumulus early this
afternoon away from the stable lake shadows. These cumulus will
continue to thin out through mid to late afternoon as the shallow
supporting low level moisture field is mixed out. Some thin/high
cirrus will move into Western NY during the late afternoon and early
evening ahead of the next system. High temperatures will reach the
low to mid 40s in most areas.
Tonight surface high pressure will drift from NY and PA this evening
eastward across New England overnight. Increasing low/mid level warm
advection in the wake of the departing high will allow mid/high
clouds to thicken from west to east overnight. The low levels will
be quite dry, so any precip should hold off until at least daybreak
on Tuesday. Expect lows in the low to mid 30s in most areas, with
20s east of Lake Ontario. These lows will occur in the middle of the
night, with thickening clouds and increasing southeast wind forcing
slowly rising temperatures late tonight.
On Tuesday a deepening Colorado Low will eject out of the Central
Plains and reach far southern lower Michigan by the end of the
afternoon. An associated mid level trough will cross the Upper
Midwest through the afternoon. Increasing large scale ascent will
spread east across the Great Lakes in the DPVA regime ahead of the
mid level trough. A sharp warm front will move northeast across our
region, with isentropic upglide and moisture transport enhanced by a
burgeoning low level jet.
The first showers may reach the western Southern Tier by around
daybreak, then spread northeast across the rest of the area during
the morning and early afternoon with coverage increasing later in
the afternoon as deeper moisture and stronger forcing arrive.
Surface temperatures and profiles are still marginal for rain at the
onset, especially if there is some evaporative cooling in the column
early on. This may allow for a very brief period of wet snow near
the leading edge of the showers, especially across the North Country
where cold air is slower to depart. Otherwise strong warm advection
will quickly change everything to rain once the precip becomes well
established. Enough elevated instability will develop across Western
NY by mid to late afternoon to support a chance of a few weak
thunderstorms. Expect high temperatures by the end of the day to
reach the upper 40s to lower 50s across Western NY, and low to mid
40s east of Lake Ontario.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A vigorous shortwave trough is forecast to push east across the
lower Great Lakes Tuesday night into Wednesday. This feature will
gradually become negatively tilted as it moves through the area.
This potent system will cause a surface low pressure to deepen as it
tracks just to our northwest late Tuesday night into Wednesday.
Widespread warm frontal rains early Tuesday night will taper
down, before anther round of showers reaches the area associated
with the trailing cold front overnight.
Sharp cold front looks to sweep through the area late Tuesday
night into Wednesday morning. Instability within the warm sector
ahead of the cold front increases enough for the potential for
a few elevated thunderstorms with the frontal passage. Ahead of
the clod front, temperatures will remain mild in the mid 40s to
mid 50s Tuesday night, before strong cold air advection behind
the front causes rapidly falling temperatures and lingering rain
showers to mix with some wet snow as it winds down during the
day Wednesday.
The most significant impact from this system continues to look
like strong winds. As the deepening surface low approaches our
area Tuesday night, it will be accompanied by a 60+ knot
southwesterly low level jet. Since this will be ahead of the
system and within the warm air advection the strongest winds
will remain above the low level inversion with surface winds
becoming increasingly breezy. Once the cold air advection
commences in wake of the cold frontal passage, much better
mixing will occur, especially as a sharp dry slot works into
the region allowing for some clearing. This expected deep layer
mixing should be able to tap into the still strong wind fields
within the 1-3 kft layer of around 50 knots.
As is typically the case during such events, the axis of the
strongest winds will be aligned across Lakes Erie and Ontario, and
this in combination with funnelling effects and strong isallobaric
pressure rises will result in an elevated risk for some 50+ knot
gusts from the Chautauqua county lakeshore northeastward across the
Niagara Frontier to Monroe county, and also across Jefferson county
east of Lake Ontario. Meanwhile further inland winds aloft will be a
bit weaker, however should still be sufficient for some gusts to 40-
45 knots or so, particularly during the day Wednesday as the flow
veers more westerly and some of the stronger winds aloft spread
further inland. A high wind watch as outlined below remains in place
for the typical areas downwind of both lakes for late Tuesday night
into Wednesday, with the strongest overall winds expected to come
Wednesday. Elsewhere where winds are expected to not be quite as
strong but still likely reach the advisory range.
The strong winds will steadily drop off Wednesday night with both
the loss of daytime heating, mixing and steady weakening of the
wind fields aloft. Otherwise, the much colder, but also
somewhat dry airmass will lead to temps falling back into the
upper teens to mid 20s areawide, along with some leftover modest
lake effect snow showers east and southeast of the lakes, with
these likely producing some minor accumulations.
As the base of the longwave trough crosses the Lower Great Lakes
on Thursday, surface based ridging will extend north from the
Mid Atlantic states. This will encourage the low level steering
flow to back to the west-southwest, which will push weakening
lake snow showers north from Oswego County to the north side of
the Tug Hill while the activity should come to an end east of
Lake Erie.
A a weak clipper low will approach from the Upper Great Lakes
Thursday night. Warm advection ahead of this fast moving system
will generate some light snow during the course of the night,
but accumulations should stay below an inch or so.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Unfortunately...a persistent longwave trough will remain firmly in
place across the eastern half of the continent during this period.
This will maintain our below normal temperatures...particularly
during the day when the mercury will average more than 10 degrees
lower than early April norms. Unlike the days leading into this
period though...there should be no major weather systems to contend
with. As far as the day to day details...
As the base of the longwave trough crosses the Lower Great Lakes on
Thursday...surface based ridging will extend north from the Mid
Atlantic states. This will encourage the low level steering flow to
back to the west-southwest...which will push weakening lake snow
showers north from Oswego County to the north side of the Tug Hill
while the activity should come to an end east of Lake Erie.
The return to fair weather will be short lived...as a clipper low
will approach from the Upper Great Lakes. Warm advection ahead of
this fast moving feature will generate some light snow over our
region during the course of the night...but accumulations should
stay below an inch or so.
The clipper will then pass to our north on Friday...pushing its
associated cold front through our forecast area in the process. This
will touch off some more snow showers...but accumulations are
generally not anticipated.
High pressure building in behind the cold front should then support
fair dry weather for the weekend...although as mentioned the mercury
will remain below normal with highs generally in the mid to upper
30s.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Scattered diurnal cumulus with mainly VFR bases will continue
through mid to late afternoon away from stabilizing lake influences
before dissipating. High clouds will then begin to overspread the
area from west to east this evening, with thickening and lowering
mid/high clouds overnight ahead of the next system. A warm front
will move northeast across the area on Tuesday. Showers will reach
the western Southern Tier around daybreak, then spread northeast
across the rest of the area during the morning and early afternoon.
It may still be just cold enough to allow for some wet snowflakes to
mix in along the leading edge of the rain across the Southern Tier
and east of Lake Ontario. The coverage of rain will increase during
the afternoon as deeper moisture and stronger forcing arrive.
CIGS will deteriorate to MVFR and then IFR on Tuesday a few hours
after the rain arrives and low levels saturate. VSBY will also
deteriorate during the afternoon with patchy fog developing,
especially across higher terrain where low stratus intersects the
hilltops.
Outlook...
Tuesday night...MVFR/IFR with periods of rain.
Wednesday...MVFR with rain/snow showers. Very windy.
Thursday...VFR, except local IFR in lake effect snow showers
southeast of the lakes.
Friday...MVFR with a chance of rain and snow showers.
Saturday...VFR, except local IFR in lake effect snow showers
southeast of the lakes.
&&
.MARINE...
High pressure over the eastern Great Lakes this evening will drift
east across New England overnight. East winds will increase later
tonight and Tuesday ahead of a warm front, then become southerly
Tuesday evening following the warm frontal passage.
A strong cold front will then cross the eastern Great Lakes early
Wednesday, as a deepening surface low passes by just north of Lakes
Erie and Ontario. West to southwest winds will likely increase to
gale force along and behind the front on both lakes Erie and
Ontario.
Winds will diminish somewhat later Wednesday night and Thursday.
Another strong low will pass just north of our region Friday, and
may bring another round of gales to the eastern Great Lakes.
&&
.TIDES/COASTAL FLOODING...
Deepening low pressure tracking just to the northwest of the
area late Tuesday night and Wednesday will bring a period of
strong westerly winds to Lake Ontario, which may result in an
elevated risk of lake shore flooding along the Lake Ontario
shoreline from Wayne to Jefferson counties. For this reason, a
Lakeshore Flood Watch has been issued.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Watch from Wednesday afternoon through late
Wednesday night for NYZ004>007.
High Wind Watch from late Tuesday night through Wednesday
evening for NYZ007.
High Wind Watch from late Tuesday night through Wednesday
evening for NYZ001>003-010>012-019-085.
MARINE...Gale Watch from Wednesday morning through Wednesday afternoon
for LEZ040-041.
Gale Watch from Wednesday morning through Wednesday
evening for LOZ043>045-063>065.
Gale Watch from Wednesday morning through Wednesday
evening for LOZ042-062.
&&
SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...Hitchcock
MARINE...Hitchcock
TIDES/COASTAL FLOODING...TMAHazardous weather outlook, Apr 2, 4:50 AM EDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 450 AM EDT Mon Apr 2 2018 NYZ010>012-019-085-031000- Northern Erie-Genesee-Wyoming-Chautauqua-Southern Erie- 450 AM EDT Mon Apr 2 2018 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-031000- Niagara-Orleans-Monroe- 450 AM EDT Mon Apr 2 2018 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. In addition, strong westerly winds may result in an elevated risk of lake shore flooding and erosion along the Lake Ontario shoreline during Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-031000- Wayne-Northern Cayuga-Oswego- 450 AM EDT Mon Apr 2 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Low pressure passing by to the north of the area may bring a round of strong winds late Tuesday night and Wednesday, with some gusts to 50 mph possible. If realized, such gusts could lead to downed tree limbs and power lines, resulting in isolated power outages. In addition, strong westerly winds may also result in an elevated risk of lake shore flooding and erosion along the Lake Ontario shoreline during Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-031000- Jefferson- 450 AM EDT Mon Apr 2 2018 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. In addition, strong westerly winds may result in an elevated risk of lake shore flooding and erosion along the Lake Ontario shoreline during Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-013-014-020-021-031000- Lewis-Livingston-Ontario-Cattaraugus-Allegany- 450 AM EDT Mon Apr 2 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Low pressure passing by to the north of the area may bring a round of strong winds late Tuesday night and Wednesday, with some gusts to 50 mph possible. If realized, such gusts could lead to downed tree limbs and power lines, resulting in isolated power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-031000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 450 AM EDT Mon Apr 2 2018 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Low pressure passing by just to the north of Lakes Erie and Ontario could bring a round of gale force winds later Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:36 AM EDT | High Wind Watch | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Genesee, Jefferson and 8 more | 34 hr |
| Apr 2, 2:50 PM EDT | Lakeshore Flood Watch | BUF | Cayuga, Jefferson, Oswego, Wayne | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.